Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child has abdominal pain, productive cough, vomiting. Taking Cheston. Real problem?

ear sir, my 3-year-old boy has been complaining of occasional abdominal pain for the past 2-3 days. He has productive cough for which he is taking Cheston (expectorant) 3.5 ml b.i.d. His food habit is not at all good. He is taking only 300 ml of milk plus 20 gm of horlicks in the morning and 150 ml of milk in the evening. Today he returned from school complaining he vomited immediately after lunch. What can be his real problem. Should I rush into hospital immediately?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Neonatology 's  Response
What he needs is a good examination by a doctor to decide where is the pain .
He may need stool ,urine examination,and blood works for liver.
Stop the cough expectorant as it will not work in the small child who does not know how to cough out phlegm. Definitely go to a good pediatrician to assess him
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor